# SDR WX0A071804

- Difficulty date: December 28, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N893GA
- Make and model: Doug MD 83
- Aircraft serial: 53051
- System (JASC): 2560 · Emergency Equipment
- Part: Lock
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 GIRT BAR DIFFICULT TO ARM & DISARM.  CLEANED GIRT BAR LOCKS, ARM & DISARM GIRT BAR, OPERATIONS CHECKED GOOD IAW MM 25-62-00.
